# SDR DL76L021023

- Difficulty date: September 1, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 54,678 hours, 8,511 cycles
- Engine: Pwa PW4060
- Engine time: 46,665 hours, 7,356 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 314T421059
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB HAD L/E FLAP ASYMMETRY MSG WHEN FLAP SELECTED TO 1 UNIT POS.  AT FL 5K ELECTED TO RETURN TO LAX.  ON ARRIVAL FOUND THAT THE NR 1 ENG CORE COWLS HAD OPENED AND PEALED BACK.  ALSO FOUND DAMAGE TO THE NR 5 SLAT.  ADDITIONAL INFORMATION LATER WHEN MORE IS AVAILABLE.  REPLACED LT ENG EXHAUST NOZZLE, CORE COWL, BURNISHED LOWER WING SURFACE INBOARD NR 1 PYLON, REPAIRED WING CLOSURE PANEL.
